Title

Extension Of A Clique Cover Result To Uniform Hypergraphs

Authors

Authors

A. P. Shelton; R. D. Dutton;R. C. Brigham

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Discret. Math.

Keywords

Mathematics

Journal Title

Discrete Mathematics

Volume

59

Issue/Number

1-2

Publication Date

1-1-1986

Document Type

Note

Language

English

First Page

199

Last Page

201

WOS Identifier

WOS:A1986C297700019

ISSN

0012-365X

Share

COinS